MAUDE Adverse Event Report: NORIS MEDICAL LTD ONYX IMPLANT; ONYX DENTAL IMPLANT

NORIS MEDICAL LTD ONYX IMPLANT; ONYX DENTAL IMPLANT
Model Number NM-G3308
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Osteolysis (2377)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was reported.According to the information, the patient is a healthy.According to the information, the patient has poor hygline.Observed during the event: bone loss/mobility/infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
ONYX IMPLANT
Common Device Name
ONYX DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key25593193
Report Number3012141159-2026-00188
Device Sequence Number14877928
Product Code DZE
UDI-Device Identifier07290108813012
UDI-Public07290108813012
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/23/2026
Report Date (Section F) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/20/2025
Device Model NumberNM-G3308
Device Catalogue NumberNM-G3308
Device Lot Number9000434
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2026
Device Age64 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient EthnicityHispanic
Date Report Sent to FDA06/23/2026